# SDR ASAA0853333

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 3,974 hours, 1,213 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 005618
- Condition: Failed
- Location: Cockpit
- Part time: 3,974 hours, 1,213 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FMC "L2" BUTTON VERY DIFFICULT TO PRESS.  REPLACED NR 2 FMCS CONTROL DISPLAY UNIT, OPS NML REF MM 36 61 01.
